# SDR UPS07850465

- Difficulty date: August 6, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD LWR CORNER OF FWD RIGHT SERVICE DOOR HAS CRACK IN WEB.  CUT OUT DAMAGED AREA ON FWD LWR CORNER WEB ON RIGHT FWD SERVICE DOOR IAW SRM 52-02-00 FIG 4.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RIGHT FWD SERVICE DOOR FWD LWR CORNER IAW SRM 52-02-00 FIG 4, AND SRM 51-09-00 FIG 68.
